Affordable Access

Access to the full text

The Energy Conservations and Lower Bounds for Possible Singular Solutions to the 3D Incompressible MHD Equations

Authors
  • Kim, Jae-Myoung1
  • 1 Department of Mathematics Education Andong National University, Andong, Republic of Korea , Andong (South Korea)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Dec 17, 2019
Volume
40
Issue
1
Pages
237–244
Identifiers
DOI: 10.1007/s10473-020-0116-x
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this note, we give a new proof to the energy conservation for the weak solutions of the incompressible 3D MHD equations. Moreover, we give the lower bounds for possible singular solutions to the incompressible 3D MHD equations.

Report this publication

Statistics

Seen <100 times